# SDR MASA200601617

- Difficulty date: June 15, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N651ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7139
- Aircraft time: 22,607 hours, 20,840 cycles
- System (JASC): 2701 · Control Column Section
- Part: Unknown
- Condition: Unknown
- Location: Yoke
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7347 ORD - CREW REPORTED CLICKING NOISE FROM FO YOKE DURING ELEVATOR MOVEMENT.  MX INSPECTED THE SYSTEM, NO DEFECTS NOTED.
